I have not posted here in quite some time due to my divorce, 3rd fusion surgery, and having to move 5 times...ugh!
But I wanted to write real quick to answer that you were probably so sick due to horrible withdrawls from being on the Oxycontin and then the Dr. switching you to a much lesser potent narcotic. Were you on true Oxycontin? Or oxycodone with apap? (generic for Percocet?) If you were on extended release Oxy at 160mg a day...that was a HUGE drop for your system and was totally irresponsible to make you suffer such awful withdrawls without titrating you....
I am so glad that your Primary is taking care of you now....Gosh...I hate to see stories like this and the whole time that Dr. knew exactly what you were on, and that what they were giving you was probably like a 75% decrease so quickly and of course you would be sick as a dog!!!!
Anyway, it's such a lesson for all of us to make sure exactly what a Dr. is prescribing for us....
Hello, I'm glad you are back on the right track with your meds. Maybe your pain doc was worried about prescribing the Oxycontin. I've read on WebMD that the DEA really watches Dr.'s that prescribe Oxycontin because that med is diverted so much.
Since the med he switched you to was compounded and it was an extended release, maybe you were allergic to whatever they used to make the med controlled release (the capsule or "glue" used to contain the medicine). Just something that came to mind.
I'm relatively new to treating my chronic pain, but what I've learned so far is that not too many Dr.'s are willing to listen to us or prescribe the meds that really work for fear of addiction or diversion. It makes me hate those who abuse meds and make it hard for those who are truly in pain every day to get the relief they need and deserve.
If anything he should have prescribed hydromorphone 2mg or 4mg
You go t so sick because that is a side effects . You must always check and google your meds . I always check even before I leave the drs office as to what side effects it has. If you read this you will find nausea and vomiting are side effects.Please always check